# SDR JJBA20130919010

- Difficulty date: September 19, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N839
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 25,789 hours, 28,398 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Overheated
- Location: Master
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY HOT LIGHT ILLUMINATED IN FLIGHT.  R & R MAIN BATTERY; OPS CHECK SATISFACTORY.
